# SDR SWI2025F01078

- Difficulty date: July 21, 2025
- Submitted: August 12, 2025
- Operation: Air carrier
- Aircraft: N106SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000399
- Aircraft time: 28,306 hours, 16,668 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD WET AREA L/H SEAT TRACK BETWEEN FR 12 - FR 18 CORRODED.  (C-CHECK RO 08/10/2025)REMOVED AND REPLACED FWD WET AREA L/H SEAT TRACK BETWEEN FR 12 - FR 20 REF SRM 51-40-08. REPLACED WITH OEM PART AND DOES NOT EFFECT WEIGHT AND BALANCE.
